# SDR DALA2023100208074

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,052 hours, 28,203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH BACK DOOR 4R SLIDE LIGHT NOT LIT.   4R SLIDE LIGHT WORKED PROPERLY PER B757 AMM 52-11. OPS CHECK GOOD.
